MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOVUE SYSTEM WORKSTATION; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION LITHOVUE SYSTEM WORKSTATION; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number 801-000
Medical Device Problem Codes No Display/Image (1183); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a lithovue touch pc was used on (b)(6) 2021.During preparation, the monitor was not showing any image.The screen only showed a black screen.The procedure was cancelled due to this event.There were no reported patient complications as a result of this event.

Brand Name
LITHOVUE SYSTEM WORKSTATION
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11897639
Report Number3005099803-2021-02516
Device Sequence Number3710137
Product Code FGB
UDI-Device Identifier08714729974789
UDI-Public08714729974789
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K153049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number801-000
Device Catalogue Number801-000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2021
Initial Report FDA Received Date05/27/2021
Patient Sequence Number1